Universiti Teknologi Malaysia Institutional Repository

Asymptotic stabilization of an active magnetic bearing system using lmi-based sliding mode control

Husain, A. R. (2008) Asymptotic stabilization of an active magnetic bearing system using lmi-based sliding mode control. International Journal of Mechanical System Science and Engineering, 2 (1). 6 - 19. ISSN 1307-7473

Full text not available from this repository.


Item Type:Article
Subjects:Unspecified
Divisions:Electrical Engineering
ID Code:18814
Deposited By: Kamariah Mohamed Jong
Last Modified:23 Nov 2011 02:57

Repository Staff Only: item control page